# SDR AALA201907039002

- Difficulty date: July 1, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N395AN
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 81,111 hours, 12,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT AT FLIGHT ATTENDANT POSITION, 3L, RED LIGHT INDICATED LOW BATTERY. MAINTENANCE REPLACED 3L FLASHLIGHT PER MM 25-64-00.
